MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9736119r, serial/lot #: unknown, ubd: unknown, udi#: unknown.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the system was experiencing issues with the monitor freezing.A manufacturer representative went on-site and checked out the system.It was noted that when turning on the system, it worked fine.The representative went into the patient information and that checked out.When they went back in the software, they noted that the mouse stopped working, the screen froze, and the monitor went blank stating "no video input".The representative turned the system on and off again and the system booted up after a brief moment.It was noted that troubleshooting included re-seating the cables, checking the cables for damage, and restarting the system.There was no patient present when this issue was identified.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8693754
Report Number1723170-2019-03254
Device Sequence Number11266891
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2013
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot NumberN01724537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1